# SDR VNAA2015050800010

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 25,338 hours, 25,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED AROUND MULTIPLE FASTENER HOLES. REPLACED SERVICE DOOR LOWER SEAL STRIKER, PN SH670-31412-7 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.
